| Model Number |
799-EMVP-04 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the device displayed "internal comm failure 1474" error message.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was verified during evaluation of the device, the patient impedance calibration was found to be out of specification.The patient impedance was recalibrated to remedy the report.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.